MAUDE Adverse Event Report: COVIDIEN BIS; ELECTRODE, CUTANEOUS

COVIDIEN BIS; ELECTRODE, CUTANEOUS
Model Number 186-0106
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reporter that the patient used the sensor for approximately three hours and later developed bruising on the forehead.On postoperative day one, a 3 cm area of redness was noted on the left forehead without itching or pain.Shortly afterward, the patient reported redness and pain in the left frontal area.The attending physician initially prescribed lindelon vg, which was later changed to locoid.On day two, three raised, 3 cm lesions appeared on the forehead, still without itching.The patient reported that the rash persisted and that locoid seemed ineffective.A dermatology consult was arranged.Examination showed well-demarcated edematous erythema at three forehead sites and one on the left temple.Delayed pressure urticaria was suspected, and betaseremin combination tablets and nerizona universal ointment were prescribed.

Brand Name
BIS
Common Device Name
ELECTRODE, CUTANEOUS
Manufacturer (Section D)
COVIDIEN
6135 gunbarrel ave
boulder CO 80301
Manufacturer (Section G)
COVIDIEN
6135 gunbarrel ave
boulder CO 80301
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24895537
Report Number2936999-2026-00134
Device Sequence Number16089466
Product Code GXY
UDI-Device Identifier20884521134307
UDI-Public(01)20884521134307(17)270202(10)0802251H(20)01
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143506
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186-0106
Device Catalogue Number186-0106
Device Lot Number0802251H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale